# SDR MWEA96061

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 737/786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUS UPPER SKIN CRACKS, FS 786, LONG 7L, 1 INCH AND .75 INCH IN LENGTH, ONE AT FS 737, LONG 7L, .75 INCH IN LENGTH. REPAIRED CRACKS IAW DC9 SRM 53-04, FIG 38.
